# SDR 2004F00188

- Difficulty date: June 19, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N730FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10386
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 1047PGSB
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM RAP AT 11,000 FEET, THE RT ENGINE LOW OIL PRESSURE LIGHT ILLUMINATD.  THE CREW SHUT DOWN THE RIGHT ENGINE AS A PRECAUTION.  AN EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED TO RAP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE OIL PRESSURE WARNING SWITCH.  OPS AND LEAK CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
